# SDR DALA2025081806137

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 95,085 hours, 12,504 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Latch
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLT ATT O2 STORAGE/OVERHEAD LATCH BROKEN.   REPLACED O2 CONTAINER AT L2 DOOR (F/A JUMP SEAT) IAW A330-300 AMM 35-21-41. OK FOR SERVICE. (7491990)
